# SDR DALA2019051002979

- Difficulty date: May 9, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 38,415 hours, 33,049 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO HOLES WERE FOUND ON THE RT CUSP WEB STA 351 (CPAX). NRC 00502: TWO HOLES ON RT CUSP WEB STA 351 (CPAX) WERE REPAIRED PER SRM 53-00-55-2R-4 FIG 211. (LP #1067245)
